# SDR AALA202112067597

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 74,183 hours, 29,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMEROUS BULB BURNT OUT RIGHT OVERWING EMERGENCY EXIT LIGHTS. RIGHT EMERGENCY EXIT LIGHT RELAMPED AND OPERATIONS CHECK GOOD PER AMM 33-51-16.
